Ulster University Logo

Ulster Institutional Repository

Mathematical models of cell cycle regulation

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Fuss, H, Dubitzky, Werner, Downes, Stephen and Kurth, MJ (2005) Mathematical models of cell cycle regulation. BRIEFINGS IN BIOINFORMATICS, 6 (2). pp. 163-177. [Journal article]

Full text not available from this repository.

Abstract

The cell division cycle is a fundamental process of cell biology and a detailed understanding of its function, regulation and other underlying mechanisms is critical to many applications in biotechnology and medicine. Since a comprehensive analysis of the molecular mechanisms involved is too complex to be performed intuitively, mathematical and computational modelling techniques are essential. This paper is a review and analysis of recent approaches attempting to model cell cycle regulation by means of protein-protein interaction networks.

Item Type:Journal article
Faculties and Schools:Faculty of Life and Health Sciences
Faculty of Life and Health Sciences > School of Biomedical Sciences
Research Institutes and Groups:Biomedical Sciences Research Institute
Biomedical Sciences Research Institute > Molecular Medicine
Biomedical Sciences Research Institute > Molecular Medicine > Nano Systems Biology
ID Code:3387
Deposited By:Professor Stephen Downes
Deposited On:15 Dec 2009 11:47
Last Modified:10 Jun 2010 11:39

Repository Staff Only: item control page